Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 162, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 10, 2020, 3:20 PM CDT for 7 counties in Missouri. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2020, 3:20 PM CDT (20:20 UTC)
- Expired
- Aug 10, 2020, 4:12 PM CDT
- In force
- 52 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Chariton County, MO, Cooper County, MO, Howard County, MO, Lafayette County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 125 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 3:39 PM CDT | TSTM WND DMG | 1 Nne Boonville, MO | MAPLE TREE DOWNED IN BOONVILLE. NUMEROUS OTHER TREES DAMAGED/ LIMBS BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 2:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -319 J/kg
- Mixed-layer LCL
- 1410 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -102 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
674
WUUS53 KEAX 102020
SVREAX
MOC041-053-089-107-159-175-195-102130-
/O.NEW.KEAX.SV.W.0162.200810T2020Z-200810T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
320 PM CDT Mon Aug 10 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Southeastern Chariton County in north central Missouri...
Southern Randolph County in north central Missouri...
Pettis County in central Missouri...
Howard County in central Missouri...
Saline County in central Missouri...
East central Lafayette County in west central Missouri...
Cooper County in central Missouri...
* Until 430 PM CDT.
* At 319 PM CDT, severe thunderstorms were located along a line
extending from near Blackburn to 8 miles east of Sweet Springs to 9
miles east of Houstonia to 6 miles north of Sedalia to 7 miles east
of Green Ridge, moving east at 60 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Sedalia, Moberly, Marshall, Boonville, Fayette, Slater, Sweet
Springs, Glasgow, New Franklin, Pilot Grove, Smithton, Higbee,
Green Ridge, Otterville, Alma, Bunceton, Clark, Armstrong, Malta
Bend and Blackburn.
This includes Interstate 70 in Missouri between mile markers 64 and
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows!
Damaging winds and continuous cloud to ground lightning is occurring
with these storms. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
&&
LAT...LON 3925 9232 3925 9243 3902 9256 3898 9257
3891 9250 3868 9262 3870 9306 3853 9307
3851 9345 3875 9339 3888 9341 3914 9358
3948 9231
TIME...MOT...LOC 2019Z 252DEG 51KT 3909 9338 3900 9326 3891 9318 3879
9321 3858 9327
HAIL...0.88IN
WIND...70MPH
$$
Kurtz4 follow-up statements
366
WWUS53 KEAX 102047
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
347 PM CDT Mon Aug 10 2020
MOC041-107-102057-
/O.CAN.KEAX.SV.W.0162.000000T0000Z-200810T2130Z/
Chariton MO-Lafayette MO-
347 PM CDT Mon Aug 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHARITON AND EAST
CENTRAL LAFAYETTE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and north central Missouri.
LAT...LON 3925 9232 3925 9243 3902 9256 3898 9257
3891 9250 3868 9262 3870 9306 3853 9307
3854 9328 3852 9331 3896 9321 3916 9323
3924 9294 3922 9292 3923 9285 3927 9282
3941 9231
TIME...MOT...LOC 2047Z 248DEG 38KT 3917 9301 3911 9289 3901 9284 3888
9282 3872 9295
$$
MOC053-089-159-175-195-102130-
/O.CON.KEAX.SV.W.0162.000000T0000Z-200810T2130Z/
Randolph MO-Pettis MO-Howard MO-Saline MO-Cooper MO-
347 PM CDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHERN RANDOLPH...EASTERN PETTIS...HOWARD...SOUTHEASTERN SALINE
AND COOPER COUNTIES...
At 347 PM CDT, severe thunderstorms were located along a line
extending from near Slater to 8 miles south of Glasgow to near New
Franklin to near Pilot Grove to near Otterville, moving east at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sedalia, Moberly, Marshall, Boonville, Fayette, Glasgow, New
Franklin, Pilot Grove, Smithton, Higbee, Otterville, Bunceton, Clark,
Armstrong, Prairie Home, Nelson, Renick, Blackwater, Franklin and
Wooldridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3925 9232 3925 9243 3902 9256 3898 9257
3891 9250 3868 9262 3870 9306 3853 9307
3854 9328 3852 9331 3896 9321 3916 9323
3924 9294 3922 9292 3923 9285 3927 9282
3941 9231
TIME...MOT...LOC 2047Z 248DEG 38KT 3917 9301 3911 9289 3901 9284 3888
9282 3872 9295
HAIL...<.75IN
WIND...60MPH
$$
Kurtz144
WWUS53 KEAX 102054
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
354 PM CDT Mon Aug 10 2020
MOC175-195-102104-
/O.CAN.KEAX.SV.W.0162.000000T0000Z-200810T2130Z/
Randolph MO-Saline MO-
354 PM CDT Mon Aug 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANDOLPH AND
SOUTHEASTERN SALINE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Missouri.
LAT...LON 3921 9246 3898 9257 3891 9250 3868 9262
3870 9306 3853 9307 3854 9328 3852 9331
3891 9301 3904 9298 3909 9290 3911 9294
3912 9294 3914 9291 3917 9290
TIME...MOT...LOC 2054Z 257DEG 27KT 3904 9278 3894 9277 3885 9278 3874
9286 3859 9308
$$
MOC053-089-159-102130-
/O.CON.KEAX.SV.W.0162.000000T0000Z-200810T2130Z/
Pettis MO-Howard MO-Cooper MO-
354 PM CDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN PETTIS...HOWARD AND COOPER COUNTIES...
At 354 PM CDT, severe thunderstorms were located along a line
extending from near New Franklin to near Boonville to near Bunceton
to 7 miles northwest of Tipton to 6 miles south of Smithton, moving
east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Boonville, Fayette, New Franklin, Pilot Grove, Smithton, Otterville,
Bunceton, Prairie Home, Blackwater, Franklin, Wooldridge, Clifton
City and Lamine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3921 9246 3898 9257 3891 9250 3868 9262
3870 9306 3853 9307 3854 9328 3852 9331
3891 9301 3904 9298 3909 9290 3911 9294
3912 9294 3914 9291 3917 9290
TIME...MOT...LOC 2054Z 257DEG 27KT 3904 9278 3894 9277 3885 9278 3874
9286 3859 9308
HAIL...<.75IN
WIND...60MPH
$$
Kurtz959
WWUS53 KEAX 102104
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
404 PM CDT Mon Aug 10 2020
MOC159-102114-
/O.CAN.KEAX.SV.W.0162.000000T0000Z-200810T2130Z/
Pettis MO-
404 PM CDT Mon Aug 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PETTIS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Missouri.
LAT...LON 3898 9257 3891 9250 3868 9262 3870 9305
3884 9285 3896 9279 3908 9279 3916 9249
TIME...MOT...LOC 2104Z 249DEG 27KT 3907 9267 3898 9263 3889 9264 3878
9272 3869 9280
$$
MOC053-089-102130-
/O.CON.KEAX.SV.W.0162.000000T0000Z-200810T2130Z/
Howard MO-Cooper MO-
404 PM CDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN HOWARD AND COOPER COUNTIES...
At 404 PM CDT, severe thunderstorms were located along a line
extending from near New Franklin to near Rocheport to 7 miles
southeast of Boonville to near Bunceton to near Tipton, moving east
at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Boonville, New Franklin, Otterville, Bunceton, Prairie Home, Franklin
and Wooldridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3898 9257 3891 9250 3868 9262 3870 9305
3884 9285 3896 9279 3908 9279 3916 9249
TIME...MOT...LOC 2104Z 249DEG 27KT 3907 9267 3898 9263 3889 9264 3878
9272 3869 9280
HAIL...<.75IN
WIND...60MPH
$$
Kurtz449
WWUS53 KEAX 102112
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
412 PM CDT Mon Aug 10 2020
MOC053-089-102122-
/O.CAN.KEAX.SV.W.0162.000000T0000Z-200810T2130Z/
Howard MO-Cooper MO-
412 PM CDT Mon Aug 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD AND COOPER
COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Missouri.
LAT...LON 3898 9257 3891 9250 3868 9262 3870 9305
3884 9285 3896 9279 3908 9279 3916 9249
TIME...MOT...LOC 2110Z 252DEG 51KT 3910 9256 3901 9252 3892 9253 3881
9261 3872 9269
$$
KurtzWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 12:36 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Aug 10, 12:36 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1236 PM CDT Mon Aug 10 2020 .Discussion... Issued at 330 AM CDT MON AUG 10 2020 Challenging forecast once again with several variables at play that could greatly alter daytime temperatures and precipitation chances. The overall pattern features a strong shortwave trough over the northern CONUS and an associated cold front currently sliding through central Nebraska into northwest Iowa. This boundary is expected to move towards the Iowa/Missouri border before becoming quasi- stationary during the afternoon hours. The airmass south of the front will be characterized by moderate instability, but with the stronger belt of winds well displaced to the north, an environment with weak deep layer shear will exist. Any robust updrafts will have the potential for strong wind gusts, with hail a marginal threat. In addition, a highly moist airmass remains in place, leading to the potential for locally heavy rainfall. Two ongoing areas of convection may also play a non-trivial role in shaping our weather in the next 12 hours. An area of convection along the cold front in northeast Nebraska, and within the post- frontal regime in SD, may be the first signs of an eventual complex of storms that may expand in coverage during the remainder of the morning hours. CAMs suggest this convection, or another reinvigorated round, may evolve over portions of Iowa this morning as the front moves southeastward, potentially clipping northeastern Missouri during the early/mid afternoon hours. A second area of ongoing convection over central Kansas should weaken and evolve into a remnant MCV, gradually shifting eastward into the forecast area near/just before peak heating. This disturbance may serve as a catalyst for scattered strong thunderstorms to develop this afternoon, even with a rather strong EML in place. This also assumes that the current dense cloud cover associated with this feature gradually thins and allows for destabilization of the boundary layer by early afternoon. A third wave moves into southwest Kansas by early evening, likely initiating convection that will move east/southeast. The takeaway is the convective forecast is far from certain today/tonight, partly with the lack of strong synoptic forcing over our area and instead subtle features serving as a focus. That said, confidence is at least moderate that some areas will likely experience thunderstorm activity with the close proximity of the surface boundary and remnant MCV this afternoon into the overnight hours. A downturn in convection is expected on Tuesday as high pressure influences the area for much of the day before sliding off to the east. Thereafter, periodic chances for showers and thunderstorms will exist Wednesday into the remainder of the week. Temperatures will generally stay near climatological normals. && .Aviation...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 1228 PM CDT MON AUG 10 2020 A cold front will be moving southward through the terminals with storms firing in the vicinity of the front early in the period. Southerly winds out ahead of the front will veer to north- northeasterly post-frontal. Storms are expected to wind down by 00Z. However, hi-res models initiate another round of storms between 09-12Z that could impact the terminals in portions of eastern Kansas and western Missouri. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Blair Aviation...PietrychaP
Hazardous weather outlook, Aug 10, 5:18 AM CDT, 10 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 518 AM CDT Mon Aug 10 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-111030- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 518 AM CDT Mon Aug 10 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Scattered storms are expected this afternoon through Tuesday morning. Strong to severe storms are possible this afternoon and evening. Main concerns are damaging winds of 60 mph and scattered flash flooding. Hail up to one inch is possible as well. Flash flooding concerns may continue into the overnight hours. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday On and off storms are possible Wednesday through the end of the work week. The potential for severe weather is low at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Aug 10, 1:50 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM
Special weather statement, Aug 10, 2:03 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
203 PM CDT Mon Aug 10 2020
MOZ043-044-054-101945-
Cass MO-Johnson MO-Henry MO-
203 PM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CASS...NORTHWESTERN
HENRY AND SOUTHWESTERN JOHNSON COUNTIES UNTIL 245 PM CDT...
At 203 PM CDT, Doppler radar was tracking a strong thunderstorm over
Garden City, moving east at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Warrensburg, Harrisonville, Holden, Garden City, Chilhowee, East
Lynne, Kingsville, Centerview, Gunn City, Blairstown, La Tour, Post
Oak and Quick City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3850 9428 3864 9434 3883 9385 3872 9371
3856 9372
TIME...MOT...LOC 1903Z 251DEG 32KT 3858 9421
KurtzLocal storm report, Aug 10, 2:19 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
219 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TSTM WND DMG 3 N JAMESPORT 40.02N 93.80W
08/10/2020 DAVIESS MO 911 CALL CENTER
NUMEROUS LARGE TREES DOWN NEAR THE
INTERSECTION OF HWY P AND HWY 190.
&&
PPLocal storm report, Aug 10, 2:27 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
227 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TSTM WND DMG 3 E JAMESPORT 39.97N 93.74W
08/10/2020 GRUNDY MO EMERGENCY MNGR
SEVERAL LARGE LIMBS AND POWER LINES DOWN ON
HIGHWAY F NEAR THE INTERSECTION OF HIGHWAY
U.
&&Local storm report, Aug 10, 2:41 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 241 PM CDT MON
Local storm report, Aug 10, 2:43 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
243 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 4 ESE PITTSVILLE 38.83N 93.92W
08/10/2020 E70 MPH JOHNSON MO TRAINED SPOTTER
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 9:33 AM CDT | Special Weather Statement | EAX | Atchison, Nodaway | 57 min |
| Aug 10, 11:06 AM CDT | Special Weather Statement | EAX | Platte | 39 min |
| Aug 10, 11:29 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer, Putnam, Sullivan | 46 min |
| Aug 10, 12:21 PM CDT | Special Weather Statement | EAX | Adair, Linn, Macon, Putnam, Schuyler, Sullivan | 54 min |
| Aug 10, 12:49 PM CDT | Special Weather Statement | EAX | Grundy, Livingston, Sullivan | 56 min |
| Aug 10, 12:58 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Grundy, Harrison, Linn, Livingston and 2 more | 62 min |
| Aug 10, 1:43 PM CDT | Special Weather Statement | EAX | Cass | 62 min |
| Aug 10, 1:58 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Grundy, Harrison, Linn, Macon, Mercer and 3 more | 59 min |
| Aug 10, 2:03 PM CDT | Special Weather Statement | EAX | Johnson | 42 min |
| Aug 10, 2:10 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Jackson, Johnson, Lafayette, Pettis | 65 min |
| Aug 10, 2:39 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Johnson, Lafayette, Pettis, Saline | 66 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.